A Note on New Refinements and Reverses of Young's Inequality

[img]
TJMM1.pdf - Published Version (247kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) A Note on New Refinements and Reverses of Young's Inequality. Transylvanian Journal of Mathematics and Mechanics, 8 (1). 45 - 49. ISSN 2067-239X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36686
Official URL http://tjmm.edyropress.ro/journal/16080105.pdf
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; convex function; Kantorovich's ratio holds; auxiliary function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login